Takip et
Mikail Et
Mikail Et
firat.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On some generalized difference sequence spaces
M Et, R Çolak
Soochow journal of mathematics 21 (4), 377-386, 1995
7341995
On Köthe-Toeplitz duals of generalized difference sequence spaces
M Et, A Esi
Bull. Malays. Math. Sci. Soc 23 (1), 25-32, 2000
1502000
Generalized difference sequence spaces and their dual spaces
ÇA Bektaş, M Et, R Çolak
Journal of Mathematical Analysis and Applications 292 (2), 423-432, 2004
1372004
On some generalized difference sequence spaces and related matrix transformations
R Çolak, ET Mikail
Hokkaido Mathematical Journal 26 (3), 483-492, 1997
1301997
On some new generalized difference sequence spaces
M Et, M Basarir
Periodica Mathematica Hungarica 35 (3), 169-175, 1997
1261997
On lacunary statistical convergence of order α
H Şengül, ET Mikail
Acta Mathematica Scientia 34 (2), 473-482, 2014
1222014
On some difference sequence spaces
M Et
Turkish J. Math 17, 18-24, 1993
1181993
Delta (m)-Statistical convergence
M Et, F Nuray
Indian Journal of Pure & Applied Mathematics 32 (6), 2001
1162001
GENERALIZED DI ERENCE SEQUENCE SPACES DE NED BY ORLICZ FUNCTION IN A LOCALLY CONVEX SPACE
BC Tripathy
JOURNAL OF ANALYSIS AND APPLICATION 3 (1), 175-192, 2003
1142003
On pointwise and uniform statistical convergence of order α for sequences of functions
M Çinar, M Karakaş, M Et
Fixed Point Theory and Applications 2013 (1), 1-11, 2013
1102013
Some Cesaro-type summability spaces of order 𝛼 and lacunary statistical convergence of order 𝛼
M Et, H Şengül
Filomat 28 (8), 1593-1602, 2014
1072014
Generalized difference sequence spaces on seminormed space defined by Orlicz functions
B Tripathy, Y Altin, M Et
Mathematica Slovaca 58 (3), 315-324, 2008
972008
On some classes of sequences defined by sequences of Orlicz functions
M Et, Y Altin, B Choudhary, BC Tripathy
Math. Inequal. Appl 9 (2), 335-342, 2006
962006
Some topics of sequence spaces
R Çolak, M Et, E Malkowsky
Lecture Notes in Mathematics, Firat University Press, Elazig, Turkey, 2004
952004
On λ-statistical convergence of order α of sequences of function
M Et, M Çınar, M Karakaş
Journal of Inequalities and Applications 2013, 1-8, 2013
942013
On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers
BC Tripathy, A Baruah, M Et, M Gungor
Iranian Journal of Science and Technology (Sciences) 36 (2), 147-155, 2012
772012
Some new sequence spaces defined by a sequence of Orlicz functions
A Esi, M Et
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS 31 (8), 967-973, 2000
762000
Lacunary statistical convergence and strongly lacunary summable functions of order 𝛼
HM Srivastava, M Et
Filomat 31 (6), 1573-1582, 2017
702017
On-Statistical Convergence of Order
M Et, A Alotaibi, SA Mohiuddine
The Scientific world journal 2014, 2014
69*2014
On pointwise statistical convergence of order α of sequences of fuzzy mappings
M Et, BC Tripathy, AJ Dutta
Kuwait Journal of Science 41 (3), 2014
68*2014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20